Jump to content
Sign in to follow this  
eullrich66

Atezolizumab. Fevers

Recommended Posts

Hi,  My chemo cocktail has changed along with the immunotherapy drug Atezolizumab. Right after treatment I ended up with a fever and in the hospital where they found nothing so they believe is a side effect. Two weeks later, it’s happened again...up and down and up and down. They still can’t find an infection but have given me an antibiotic anyway. It’s very frustrating and I’m worried about the next treatment this week. Has anyone else received this and experienced these symptoms?

Share this post


Link to post
Share on other sites

I had something similar last month with another immunotherapy drug that i am taking and it was caused by inflamation at the tumor by the drug it showed up on ct scan they did. Normal side effect. Ouch

Share this post


Link to post
Share on other sites
Sign in to follow this  

×